# SDR QXEA0101332

- Difficulty date: August 8, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT .043 INCH DEEP X 1.00 INCH HIGH X 1.15 INCH WIDE IN LEFT-HAND OUTER FUSELAGE SKIN UNDER LEFT-HAND ICE SHIELD AT STATION X305.5, Z176.5 AND EDGE OF STRINGER 6L. REPAIRED IAW HORIZON AIR EA 2-53-322.
